Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Some contractive type mappings and their applications to difference equations

Chen, YZ (2011) Some contractive type mappings and their applications to difference equations. Journal of Difference Equations and Applications, 17 (5). 737 - 752. ISSN 1023-6198

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)


We discuss a class of discrete dynamic systems in a complete metric space (M, d) defined by mappings which satisfy various types of contractive type conditions. Their variants in ordered Banach space are investigated and applied to solve the global asymptotic stability of the equilibriums of some discrete dynamic systems. © 2011 Taylor & Francis.


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Chen, YZyong@pitt.eduYONG
Date: 1 May 2011
Date Type: Publication
Access Restriction: No restriction; Release the ETD for access worldwide immediately.
Journal or Publication Title: Journal of Difference Equations and Applications
Volume: 17
Number: 5
Page Range: 737 - 752
DOI or Unique Handle: 10.1080/10236190903257818
Institution: University of Pittsburgh
Schools and Programs: University of Pittsburgh at Bradford
Refereed: Yes
ISSN: 1023-6198
Date Deposited: 05 Dec 2011 14:43
Last Modified: 29 Jan 2019 15:55


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item